Previous |  Up |  Next


Title: On the asymptotic behavior of solutions of the differential equation $y^{(4)}=p(t)y$ (English)
Author: Hastings, Stuart P.
Author: Lazer, Alan C.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 2
Year: 1968
Pages: 224-229
Summary lang: Russian
Category: math
MSC: 34.42
idZBL: Zbl 0157.14901
idMR: MR0226110
DOI: 10.21136/CMJ.1968.100828
Date available: 2008-06-09T13:36:45Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] A. S. Galbraith E. J. McShane, Gene B. Parrish: On the Solutions of Linear Secondorder Differential Equations.Proc. Nat. Acad. Sci., Vol. 53 (1965) pp. 247-249. MR 0174817, 10.1073/pnas.53.2.247
Reference: [2] A. С. Lazer: On the Asymptotitc Behavior of Solutions of the Differential Equation $ y" + p(x) y = 0$.Proc. Amer. Math. Soc., Vol. 16 (1965) pp. 1295-1298. MR 0186867
Reference: [3] Walter Leighton, Zeev Nehari: On the Oscillations of Solutions of Self-adjoint Linear Differential Equations of the Fourth Order.Trans. Amer. Math. Soc., Vol. 89 (1958) pp. 325-377. MR 0102639, 10.1090/S0002-9947-1958-0102639-X


Files Size Format View
CzechMathJ_18-1968-2_4.pdf 604.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo